# SDR CHQA200500183

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 12,608 hours, 9,999 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LOCATOR SIGN INOPERATIVE.  FOUND LOOSE WIRING AT SP.RE 9126. RECONNECTED IAW MM 33-50-50. OPS CHECK GOOD.
